# SDR AALA202510173759

- Difficulty date: October 15, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N978UY
- Make and model: Airbus A321-231
- Aircraft serial: 5422
- Aircraft time: 39,527 hours, 16,262 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Plate
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTED ARM HANDLE DOOR 3R IS LOOSE. MAINTENANCE TIGHTENED ATTATCH BOLT FOR SLIDE ARM/DISARM YELLOW GRIP PLATE PER AMM 52-22-22.
